... that (after 3 mo. With no side effects) I am feeling dizzy and lathargic 1-2 hrs after taking. I am taking with food, but not sure why suddenly I am feeling this way. Anyone else feel this way?
Feeling dizzy and lethargic is a side effect of the drug. If it becomes troublesome contact your doctor. That said you have been taking this medication for 3 months with out this side effect; so the possible causes could be are you taking any other medications including 'over the counter drugs'? There are different types of diclofenac tablets are you taking the same one? For e.g. there is diclofenac sodium (DS) and diclofenac potassium (DP). DP is the faster acting of the two. Plus there are other types so do ensure you are taking the right / same one.
I hope this helps and take care
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it wise to take a steroid (Medrol pack) for plantar fascia with all of the possible side effects?
Posted 23 Apr 2012 • 5 answers
Posted 16 Aug 2014 • 1 answer
Posted 20 Mar 2015 • 1 answer
Posted 22 May 2015 • 1 answer
Posted 2 days 7 hours ago • 1 answer